# SDR R61A2022090400536

- Difficulty date: August 15, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SHEAR CLIPS CORRODED AT FRAME 82, 84, AND 85 BETWEEN STRINGERS 29R-28R. REMOVED AND REPLACED SHEAR CLIPS AT FR
82, 84, AND 85 BETWEEN STGRS 28R-29R. REF EMB SRM 51-40-08.
